# SDR ASOA2012071901931

- Difficulty date: July 15, 2012
- Submitted: July 19, 2012
- Operation: Air carrier
- Aircraft: N823AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7196
- Aircraft time: 32,869 hours, 30,408 cycles
- Engine: Ge CF343B1
- Engine time: 986,568 hours
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

ON DEPATURE, NR 1 ENGINE ITT EXCEEDED 900 DEGREES C.  PULLED ENGINE TO IDLE.  FELT SEVERE VIBRATION AND PROCEEDED TO RUN SEVERE ENGINE DAMAGE QRH AND SHUTDOWN ENGINE.  ACFT RETURNED TO DEPARTURE,  AND AN EMERGENCY DECLARED.   REPLACED LT ENGINE.  ACFT OK FOR SERVICE.
